# SDR AALA201908279005

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 20,940 hours, 4,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367661200100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL 242BF AT SEAT 7D DELAMINATED. REPAIRED FLOOR PANEL PER EA 297799.
